RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1985, Volume 284, Number 1, Pages 21–24 (Mi dan47159)  

MATHEMATICS

Multidimensional inverse problems of spectral analysis

A. L. Bukhgeim

Computing Centre, USSR Academy of Sciences, Novosibirsk

Full text: PDF file (568 kB)

Bibliographic databases:
UDC: 517.947
Presented: М. М. Лаврентьев
Received: 24.07.1984

Citation: A. L. Bukhgeim, “Multidimensional inverse problems of spectral analysis”, Dokl. Akad. Nauk SSSR, 284:1 (1985), 21–24

Citation in format AMSBIB
\Bibitem{Buk85}
\by A.~L.~Bukhgeim
\paper Multidimensional inverse problems of spectral analysis
\jour Dokl. Akad. Nauk SSSR
\yr 1985
\vol 284
\issue 1
\pages 21--24
\mathnet{http://mi.mathnet.ru/dan47159}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=806659}
\zmath{https://zbmath.org/?q=an:0604.35076}


Linking options:
  • http://mi.mathnet.ru/eng/dan47159
  • http://mi.mathnet.ru/eng/dan/v284/i1/p21

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:15
    Full text:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020